MathSciNet Relay Station
MathSciNet bibliographic data
MR166188 (29 #3465) 12.30 (10.79)
Mahler, K. An inequality for the discriminant of a polynomial. Michigan Math. J. 11 1964 257–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement